Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from upper respiratory infection and asthma. On prednisone and z pack. Pain under the breast. Reason?

I have been sick with upper respiratory infection and asthma for the last two weeks. I m on prednison and have completed the Z-pak. However, for the last week, I have been experiencing a burning/pressure/pain sensation next to my left breast and underneath it. I haven t been wearing a bra to try and avoid this pain. Any advise. I ve already had shingles and the vaccination for shingles, but at times the pain seemed to mimmick those symptoms. Please help.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
The pain may be of three things
1. Cardiac have an ECG for that
2. Lungs that is pleuritic chest pain Have an xray for that. That is lower respiratory tract infection can spread to the pleura the outer covering of the lungs
3. Musculoskeletal that is inflammation of the costal cartilages known as costochondritis that can be treated with simple pain killers.

You should have pain killers for that now that includes Tab. Ibuprofen 400 mg thrice daily for 03 days and have proper workup for the chest pain.

I hope I am successful in solving your query If you have further you can ask me
Take care and good rest
Dr. Azhar Sattar
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor